# SDR CAL960269

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1010
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND ELONGATED HOLES AND PITTING CORROSION IN FLOOR BEAM AND SEAT TRACK AT BS 1010, RBL 55.  THE AREA OF ELONGATED HOLES WAS CUT OUT.  REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, FIGURE 1.  (M)
